MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Corneal Edema (1791); Intraocular Pressure Increased (1937); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that 1 day after implantation of an intraocular lens (iol) into the left eye (os), strands of fibrin + cell were observed.The patient had a decrease in bcva.Findings (b)(6) 2025: k-clear, 2+ cell ac.Findings (b)(6) 2025: 4+ epith (mce) - seidel 2+ cell.On (b)(6) 2025 the surgeon administered diamox 250mg and burped the wound.Findings (b)(6) 2025: conj clear, k-trace edema, absent epith mce, - seidel, ac 3+ cell.Patient prognosis reported as unknown.Additional information regarding patient prognosis was requested but not received.Medications used during original surgery: intracameral injection-moxifloxacin 0.5%, xylocaine 0.5% mpf, tetracain 0.5% gtss, vigamox 0.05% gtss.The following medications were prescribed: predforte/moxifloxacin/bromfenac tid increased to qid on (b)(6) 2025, timolol (b)(6) 2025), diamox 500mg bid 1 day (b)(6) 2025).
 
Event or Problem Description
Additional information was received indicating the inflammation/tass resolved after treatment.
 
Additional Manufacturer Narrative
Additional information: b5, b6, g3, h2, h6, h11.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21866315
Report Number0001313525-2025-00067
Device Sequence Number4719228
Product Code HQL
UDI-Device Identifier10757770607850
UDI-Public(01)10757770607850(17)271130(11)241217(10)3Q33933
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU1900
Device Lot Number3Q33933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B+L INJECTOR SYSTEM, PROVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown